An isoperimetric inequality for logarithmic capacity of polygons

Alexander Yu Solynin, Victor A. Zalgaller

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

We verify an old conjecture of G. Pólya and G. Szego saying that the regular n-gon minimizes the logarithmic capacity among all n-gons with a fixed area.

Original languageEnglish
Pages (from-to)277-303
Number of pages27
JournalAnnals of Mathematics
Volume159
Issue number1
DOIs
StatePublished - Jan 2004

Fingerprint Dive into the research topics of 'An isoperimetric inequality for logarithmic capacity of polygons'. Together they form a unique fingerprint.

  • Cite this